ISSN 1842-4562
Member of DOAJ
ISSUES
Volume 16 - 2021
Volume 15 - 2020
Volume 14 - 2019
Volume 13 - 2018
Volume 12 - 2017
Volume 11 - 2016
Volume 10 - 2015
Volume 9 - 2014
Volume 8 - 2013
Volume 7 - 2012
Volume 6 - 2011
Volume 5 - 2010
Volume 4 - 2009
Volume 3 - 2008
Volume 2 - 2007
Volume 1 - 2006

Journal Home > About Us

What is the Journal of Applied Quantitative Methods?

(ISSN 1842–4562)

JAQM is an open access international quarterly publication of the Association for Development through Science and Education, Romania (ADSE).

JAQM is a double-blind peer-review scholarly publication in the broad area of quantitative methods whose goal is to identify relevant problems in high need of solutions by encouraging the application of quantitative methods across disciplines including but not limited to the following:

  • Biostatistics
  • Computer Systems and Networks
  • Content Management
  • Data Mining
  • Data Modeling
  • Data Quality
  • Distributed Systems
  • Information Management
  • Information Technologies
  • Knowledge Management
  • Metrics
  • Neural Networks
  • Operational Research
  • Patterns and Practicies
  • Project Management
  • Quality and Reliability
  • Quantitative Analyses Using IT Methods
  • Optimization Problems
  • Information Security
  • Simulation
  • Social Sciences
  • Statistical Methods

Proposals from other related spheres of research can be submitted to the editors.

JAQM is an open-access journal published on the Internet, with four issues per year. The language in which materials can be published is English.


What kind of material can be published?

Articles (max. 30 pages), accompanied by an abstract in English (15 lines), and including endnotes and a bibliography. Reviews (2-5 pages).


JAQM is listed/ indexed (partial or total) in the following academic databases (alphabetic list):


A couple of welcome letters we received in the debut.


Note:

JAQM does not pay royalties. Copyright is warranted by national and international laws.